# SDR 07FDEA02534

- Difficulty date: July 20, 2007
- Submitted: July 20, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6567231
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LWR CARGO PIT CLOSEOUT WEB SUPPORT L-ANGLE AT STA 555 RT SIDE IS CRACKED MANY LOCATIONS.  REMOVED AND REPLACED WITH NEW FABRICATED L-ANGLE PER BOEING DRAWING 65-67231 AND SRM 51-30-2 PG 2 AND 3.
